The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 11, Issue 1, 2021
Metadata
 

Direct and inverse problems for the nonlinear time-harmonic Maxwell equations in Kerr-type media
Yernat M. Assylbekov and Ting Zhou
pp. 1–38
Abstract | Full-Text PDF (321 KB) | Metadata

Steklov and Robin isospectral manifolds
Carolyn Gordon, Peter Herbrich and David Webb
pp. 39–61
Abstract | Full-Text PDF (285 KB) | Metadata

Decorrelation estimates for random Schrödinger operators with non rank one perturbations
Peter D. Hislop, Maddaly Krishna and Christopher Shirley
pp. 63–89
Abstract | Full-Text PDF (276 KB) | Metadata

Spectral analysis on Barlow and Evans’ projective limit fractals
Benjamin Steinhurst and Alexander Teplyaev
pp. 91–123
Abstract | Full-Text PDF (744 KB) | Metadata

The density of states of 1D random band matrices via a supersymmetric transfer operator
Margherita Disertori, Martin Lohmann and Sasha Sodin
pp. 125–191
Abstract | Full-Text PDF (557 KB) | Metadata

On open scattering channels for a branched covering of the Euclidean plane
Rainer Hempel and Olaf Post
pp. 193–228
Abstract | Full-Text PDF (395 KB) | Metadata

Wildly perturbed manifolds: norm resolvent and spectral convergence
Colette Anné and Olaf Post
pp. 229–279
Abstract | Full-Text PDF (542 KB) | Metadata

Mixed data in inverse spectral problems for the Schrödinger operators
Burak Hatinoğlu
pp. 281–322
Abstract | Full-Text PDF (439 KB) | Metadata

Nodal line estimates for the second Dirichlet eigenfunction
Thomas Beck, Yaiza Canzani and Jeremy L. Marzuola
pp. 323–353
Abstract | Full-Text PDF (311 KB) | Metadata

On a continuum limit of discrete Schrödinger operators on square lattice
Shu Nakamura and Yukihide Tadano
pp. 355–367
Abstract | Full-Text PDF (144 KB) | Metadata

Resolvent of the generator of the $C_0$-group with non-basis family of eigenvectors and sharpness of the XYZ theorem
Grigory M. Sklyar and Vitalii Marchenko
pp. 369–386
Abstract | Full-Text PDF (210 KB) | Metadata